BibTeX record journals/tfs/ZhangWDS14

download as .bib file

@article{DBLP:journals/tfs/ZhangWDS14,
  author    = {Sunjie Zhang and
               Zidong Wang and
               Derui Ding and
               Huisheng Shu},
  title     = {H\({}_{\mbox{{\(\infty\)}}}\) Fuzzy Control With Randomly Occurring
               Infinite Distributed Delays and Channel Fadings},
  journal   = {{IEEE} Trans. Fuzzy Systems},
  volume    = {22},
  number    = {1},
  pages     = {189--200},
  year      = {2014},
  url       = {https://doi.org/10.1109/TFUZZ.2013.2249587},
  doi       = {10.1109/TFUZZ.2013.2249587},
  timestamp = {Mon, 16 Sep 2019 14:52:09 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tfs/ZhangWDS14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics